zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiple solutions for a nonlinear and non-homogeneous problem in Orlicz-Sobolev spaces. (English) Zbl 1211.35117
Summary: We study a non-homogeneous boundary value problem in a smooth bounded domain in $\Bbb R^N$. We prove the existence of at least two non-negative and non-trivial weak solutions. Our approach relies on Orlicz-Sobolev spaces theory combined with adequate variational methods and a variant of Mountain Pass Lemma.

35J60Nonlinear elliptic equations
35B38Critical points in solutions of PDE
35J20Second order elliptic equations, variational methods
35D30Weak solutions of PDE
Full Text: DOI
[1] Adams, D. R.; Hedberg, L. I.: Function spaces and potential theory, Grundlehren der mathematischen wissenschaften 314 (1996)
[2] Adams, R.: Sobolev spaces, (1975) · Zbl 0314.46030
[3] Ambrosetti, A.; Rabinowitz, P. H.: Dual variational methods in critical point theory, J. funct. Anal. 14, 349-381 (1973) · Zbl 0273.49063 · doi:10.1016/0022-1236(73)90051-7
[4] Clément, Ph.; Garcı&acute, M.; A-Huidobro; Manásevich, R.; Schmitt, K.: Mountain pass type solutions for quasilinear elliptic equations, Calc. var. 11, 33-62 (2000) · Zbl 0959.35057
[5] Clément, Ph.; De Pagter, B.; Sweers, G.; De Thélin, F.: Existence of solutions to a semilinear elliptic system through Orlicz -- Sobolev spaces, Mediterr. J. Math. 1, 241-267 (2004) · Zbl 1167.35352 · doi:10.1007/s00009-004-0014-6
[6] Donaldson, T. K.: Nonlinear elliptic boundary value problems in Orlicz -- Sobolev spaces, J. differ. Equat. 10, 507-528 (1971) · Zbl 0218.35028 · doi:10.1016/0022-0396(71)90009-X
[7] García-Huidobro, M.; Le, V. K.; Manásevich, R.; Schmitt, K.: On principal eigenvalues for quasilinear elliptic differential operators: an Orlicz -- Sobolev space setting, Nonlinear differ. Equat. appl. (NoDEA) 6, 207-225 (1999) · Zbl 0936.35067 · doi:10.1007/s000300050073
[8] Gossez, J. P.: Nonlinear elliptic boundary value problems for equations with rapidly (or slowly) increasing coefficients, Trans. am. Math. soc. 190, 163-205 (1974) · Zbl 0239.35045 · doi:10.2307/1996957
[9] Gossez, J. P.; Manàsevich, R.: On a nonlinear eigenvalue problem in Orlicz -- Sobolev spaces, Proc. roy. Soc. Edinburgh sect. A 132, 891-909 (2002) · Zbl 1014.35071 · doi:10.1017/S030821050000192X
[10] Lamperti, J.: On the isometries of certain function-spaces, Pacific J. Math 8, 459-466 (1958) · Zbl 0085.09702
[11] Le, V. K.; Schmitt, K.: Quasilinear elliptic equations and inequalities with rapidly growing coefficients, J. London math. Soc. 62, 852-872 (2000) · Zbl 1013.35032 · doi:10.1112/S0024610700001423
[12] Mihăilescu, M.; Rădulescu, V.: A multiplicity result for a nonlinear degenerate problem arising in the theory of electrorheological fluids, Proc. roy. Soc. A math. Phys. eng. Sci. 462, 2625-2641 (2006) · Zbl 1149.76692 · doi:10.1098/rspa.2005.1633
[13] Mihăilescu, M.; Rădulescu, V.: Existence and multiplicity of solutions for quasilinear nonhomogeneous problems: an Orlicz -- Sobolev space setting, J. math. Anal. appl. 330, 416-432 (2007) · Zbl 1176.35071 · doi:10.1016/j.jmaa.2006.07.082
[14] Mihăilescu, M.; Rădulescu, V.: Eigenvalue problems associated to nonhomogeneous differential operators in Orlicz -- Sobolev spaces, Anal. appl. 6, No. 1, 1-16 (2008) · Zbl 1159.35051 · doi:10.1142/S0219530508001067
[15] Mihăilescu, M.; Rădulescu, V.: Neumann problems associated to nonhomogeneous differential operators in Orlicz -- Sobolev spaces, Ann. inst. Fourier 58, No. 6, 2087-2111 (2008) · Zbl 1186.35065 · doi:10.5802/aif.2407 · numdam:AIF_2008__58_6_2087_0
[16] Perera, K.: Multiple positive solutions for a class of quasilinear elliptic boundary-value problems, Electron. J. Differ. equat. 7, 1-5 (2003) · Zbl 1019.35031 · emis:journals/EJDE/Volumes/2003/07/abstr.html
[17] Rao, M. M.; Ren, Z. D.: Theory of Orlicz spaces, (1991) · Zbl 0724.46032
[18] Struwe, M.: Variational methods: applications to nonlinear partial differential equations and Hamiltonian systems, (1996) · Zbl 0864.49001
[19] Willem, M.: Minimax theorems, (1996) · Zbl 0856.49001